Alert archive / Arizona / Red Flag Warnings in 2015
Red Flag Warning 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Apr 14, 2015, 3:41 AM MST for 5 counties in Arizona; Imperial County, Riverside County, California. It took effect at Apr 15, 2015, 5:00 AM MST. It was in force for 15 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 14, 2015, 3:41 AM MST (10:41 UTC)
- In effect from
- Apr 15, 2015, 5:00 AM MST
- Expired
- Apr 15, 2015, 8:14 PM MST
- In force
- 15 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 8:16 AM MST | NON-TSTM WND GST 50 | 4 Sse Beaumont, CA | MESONET STATION HIGHLAND SPRINGS /HSGC1/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 10.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 2857 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
031 WWUS85 KPSR 141041 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 341 AM MST TUE APR 14 2015 AZZ131-132-CAZ231-142300- /O.UPG.KPSR.FW.A.0001.150415T1200Z-150416T0600Z/ /O.NEW.KPSR.FW.W.0001.150415T1200Z-150416T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 341 AM MST TUE APR 14 2015 ...RED FLAG WARNING IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY AND THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ AND SOUTH-CENTRAL AND SOUTHWEST DESERTS. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE EARLY WEDNESDAY MORNING AND HUMIDITIES WILL FALL RAPIDLY AS DRIER AIR MOVES INTO THE AREA. CRITICAL THRESHOLDS WILL LINGER INTO WEDNESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
4 follow-up statements
132 WWUS85 KPSR 142011 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 111 PM MST TUE APR 14 2015 AZZ133-151200- /O.EXA.KPSR.FW.W.0001.150415T1200Z-150416T0400Z/ ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 111 PM MST TUE APR 14 2015 ...RED FLAG WARNING IN EFFECT FROM 5 AM TO 9 PM MST WEDNESDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY. * AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS...MAINLY BELOW 3500 FEET IN ELEVATION. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH IN THE AFTERNOON. * TIMING...WINDS WILL INCREASE THROUGH THE DAY...PEAKING WITH GUSTS UP TO 40 MPH LATER IN THE AFTERNOON. HUMIDITIES WILL FALL RAPIDLY AS DRIER AIR MOVES INTO THE AREA. CRITICAL THRESHOLDS WILL LINGER INTO WEDNESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...MOST FINE FUELS IN THE LOWER ELEVATIONS ARE DRY...AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ AZZ131-132-CAZ231-151200- /O.CON.KPSR.FW.W.0001.150415T1200Z-150416T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 111 PM MST TUE APR 14 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY AND THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ AND SOUTH-CENTRAL AND SOUTHWEST DESERTS. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE EARLY WEDNESDAY MORNING AND HUMIDITIES WILL FALL RAPIDLY AS DRIER AIR MOVES INTO THE AREA. CRITICAL THRESHOLDS WILL LINGER INTO WEDNESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
815 WWUS85 KPSR 151005 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 305 AM MST WED APR 15 2015 AZZ131>133-CAZ231-160000- /O.CON.KPSR.FW.W.0001.150415T1200Z-150416T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 305 AM MST WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY...THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...AND SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ...SOUTH-CENTRAL AND SOUTHWEST DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND HUMIDITIES WILL FALL RAPIDLY AS DRIER AIR MOVES INTO THE AREA. CRITICAL THRESHOLDS WILL LINGER INTO WEDNESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
856 WWUS85 KPSR 152206 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 306 PM MST WED APR 15 2015 AZZ131>133-CAZ231-160400- /O.CON.KPSR.FW.W.0001.000000T0000Z-150416T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 306 PM MST WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY...THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...AND SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ...SOUTH-CENTRAL AND SOUTHWEST DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...GUSTY AFTERNOON NORTHWEST WIND AND LOW HUMIDITY WILL LINGER THROUGH WEDNESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
473 WWUS85 KPSR 160314 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 814 PM MST WED APR 15 2015 AZZ131>133-CAZ231-160415- /O.CAN.KPSR.FW.W.0001.000000T0000Z-150416T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 814 PM MST WED APR 15 2015 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY...THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...AND SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE RED FLAG WARNING. STRONG WINDS HAVE DIMINISHED OVER THE REGION...AND ARE NO LONGER REACHING CRITICAL THRESHOLDS. HOWEVER...SOME AREAS WILL REMAIN LOCALLY BREEZY WITH GUSTS UP TO 25 MPH FOR A FEW MORE HOURS THIS EVENING. HUMIDITY LEVELS WILL REMAIN VERY LOW...AND OVERNIGHT RECOVERY WILL BE POOR AT MANY LOCATIONS...STRUGGLING TO GET ABOVE 25 PERCENT BEFORE SUNRISE THURSDAY MORNING. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 13, 8:05 PM MST, 7 hours 36 minutes earlier.
Area forecast discussion, Apr 13, 8:05 PM MST, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
805 PM MST MON APR 13 2015
.SYNOPSIS...
AFTER ANOTHER WARM DAY ON TUESDAY...A DRY COLD FRONT WILL PUSH
THROUGH THE REGION TUESDAY NIGHT AND WEDNESDAY LEADING TO VERY WINDY
CONDITIONS OVER SOUTHEAST CALIFORNIA AND WESTERN ARIZONA. WINDS WILL
NOT BE QUITE AS STRONG OVER SOUTH-CENTRAL ARIZONA...BUT THE FRONTAL
PASSAGE WILL LEAD TO MUCH COOLER TEMPERATURES THAT DIP BELOW THE
SEASONAL NORMAL. PRECIPITATION CHANCES WILL BE LIMITED TO THE HIGHER
MOUNTAINS OF NORTHERN AND EASTERN ARIZONA THURSDAY INTO
FRIDAY...WITH A WARMING TREND FRIDAY THROUGH SUNDAY.
&&
.DISCUSSION...
A SLOW MOVING CIRCULATION CENTER HAS MOVED INTO THE TEXAS PANHANDLE
EARLY THIS EVENING...WITH ONLY SOME DIURNALLY ENHANCED CLOUD COVER
LINGERING OVER THE WHITE MOUNTAINS OF EASTERN ARIZONA. THE MAJORITY
OF THE FORECAST AREA NOW LIES UNDER SHORTWAVE RIDGING AND SUBSIDENCE
WITH 00Z H5 HEIGHTS SAMPLED AROUND 580DM YIELDING WARM TEMPERATURES
NOT SEEN IN THE REGION SINCE THE BEGINNING OF THE MONTH. VERY LITTLE
FORECAST ADJUSTMENTS WERE MADE WITH THE EVENING UPDATE AS ALL
SALIENT GRIDDED ELEMENTS WERE TRENDING CLOSE TO PREVIOUSLY FORECAST
VALUES. ALL IN ALL...A VERY PLEASANT MONDAY EVENING IN THE REGION
AND ANOTHER SEASONABLY WARM DAY ON TUESDAY.
&&
.PREVIOUS DISCUSSION...
/235 PM MST MON APR 13 2015/
A TROUGH ACROSS THE EASTERN PACIFIC WILL DROP INTO THE GREAT BASIN
TUESDAY...RESULTING IN A FEW DEGREES OF COOLING ACROSS NORTHWESTERN
PORTIONS OF THE FORECAST AREA...PARTICULARLY ACROSS JTNP. FURTHER
SOUTH NEAR CASA GRANDE AND TOWARDS TUCSON...A FEW DEGREES OF WARMING
ARE ANTICIPATED. BIGGEST IMPACT OF THIS SYSTEM WILL BE THE COOLER
AND WINDY CONDITIONS BEHIND A COLD FRONT THAT WILL MOVE SOUTHWARD
THROUGH THE AREA...PARTICULARLY TUESDAY NIGHT AND WEDNESDAY MORNING
DOWN THE COLORADO RIVER VALLEY.
WEDNESDAY WILL BE A WINDY DAY ACROSS MUCH OF THE REGION AS A VORT
MAX DROPS SOUTHWARD THROUGH UT AND HELPS TO DEEPEN THE TROUGH INTO A
CLOSED LOW WHILE DRIVING IT SOUTHWARD. ECMWF ENSEMBLE SPREAD REMAINS
RELATIVELY HIGH WITH THIS SYSTEM...THOUGH THIS VARIABILITY WILL NOT
MEAN MUCH IN TERMS OF SENSIBLE WEATHER. CONFIDENCE REMAINS HIGH THAT
WEDNESDAY WILL BE COOLER...DRIER AND WINDY.
WITH THE STRONG WINDS...ADDED A MENTION OF BLOWING DUST TO THE
FORECASTS. WINDS WILL NOT BE AS STRONG OVER SOUTH-CENTRAL ARIZONA
BUT STILL BREEZY TO WINDY IN THE AFTERNOON. ALSO ADDED MENTION OF
PATCHY DUST FOR PORTIONS OF PINAL COUNTY. IN ADDITION TO THE
WINDS...THE FRONT ALSO USHERS IN VERY DRY AIR. HIGH TEMPS WILL DROP
10-15 DEGREES OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA ON
WEDNESDAY AND 7-10 DEGREES OVER SOUTH-CENTRAL ARIZONA. MEANWHILE TO
OUR NORTH ON WEDNESDAY THE UPPER TROUGH DEEPENS AND BECOMES A CLOSED
LOW CENTERED NEAR SALT LAKE CITY. THIS IS IN RESPONSE TO
AMPLIFICATION OF THE UPSTREAM ROSSBY WAVE PATTERN AS WELL AS
DOWNSTREAM RIDGING.
THURSDAY THROUGH SUNDAY...
THERE IS GOOD MODEL AGREEMENT THAT THE LOW SAGS SOUTHWARD WEDNESDAY
NIGHT AND THURSDAY BUT THERE ARE DIFFERENCES IN THE DETAILS. FOR
INSTANCE...THE ECMWF IS A LITTLE FURTHER WEST WITH IT THAN THE GFS.
THE ECMWF THUS BRINGS THE COLD CORE CLOSER TO OUR EASTERN
AREAS...MAINLY GILA COUNTY. BUT WITH SO MUCH DRY AIR TO
OVERCOME...CAPE LOOKS MEAGER AND WOULD LIKELY BE CONFINED TO
RIM/WHITE MOUNTAINS AND NORTH. OTHERWISE...ANTICIPATE ADDITIONAL
COOLING FOR SOUTH-CENTRAL ARIZONA THURSDAY WITH HIGHS ON THE LOWER
DESERTS IN THE 70S. THERE WILL ALSO BE LINGERING BREEZINESS. THE LOW
SLOWLY SHIFTS EASTWARD FRIDAY THROUGH SUNDAY WITH RISING
HEIGHTS/THICKNESSES WITH HIGHS BOUNCING BACK UP TO THE UPPER 80S TO
LOW 90S OVER THE WEEKEND.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
NO SIGNIFICANT AVIATION CONCERNS THROUGH TUESDAY AFTERNOON UNDER
MOSTLY CLEAR SKIES. SFC WINDS WILL FOLLOW TYPICAL DIURNAL PATTERNS
THROUGH TUESDAY MORNING...BECOMING MORE GUSTY FROM THE SOUTH AND
WEST TUESDAY AFTERNOON. OCCASIONAL GUSTS IN A 20 TO 25 KT RANGE WILL
BE COMMON LATER TUESDAY AFTERNOON.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE THROUGH THE FOUR
CORNERS REGION THURSDAY AND FRIDAY. HOWEVER...DRY AIR WILL REMAIN
IN PLACE INTO THE WEEKEND...AND WITH VERY LITTLE ATMOSPHERIC
MOISTURE...THERE WILL BE NO PRECIPITATION...JUST SOME PASSING HIGH
CLOUDS. WINDS WILL BE MUCH LIGHTER THROUGH FRIDAY INTO THE WEEKEND.
EXPECT FAIR/POOR OVERNIGHT RECOVERIES DURING THE PERIOD.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
EVENING FOR AZZ131-132.
CA...FIRE WEATHER WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
EVENING FOR CAZ231.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...MO
PREVIOUS DISCUSSION...HIRSCH/AJ
AVIATION....MO
FIRE WEATHER...MEYERSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:21 AM MST | Wind Advisory | PSR | 39 hr |
Nearby
Red Flag Warnings in Arizona, 2015Red Flag Warnings in California, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.